RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2002, Volume 130, Number 1, Pages 3–14 (Mi tmf287)  

This article is cited in 23 scientific papers (total in 23 papers)

Regularization-Independent Gauge-Invariant Renormalization of the Yang–Mills Theory

A. A. Slavnov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: A recently proposed renormalization scheme is applied to non-Abelian gauge fields. Explicitly obtained gauge-invariant expressions for the renormalized vertex functions are independent of the choice of the intermediate regularization scheme.

DOI: https://doi.org/10.4213/tmf287

Full text: PDF file (211 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2002, 130:1, 1–10

Bibliographic databases:

Received: 01.08.2001

Citation: A. A. Slavnov, “Regularization-Independent Gauge-Invariant Renormalization of the Yang–Mills Theory”, TMF, 130:1 (2002), 3–14; Theoret. and Math. Phys., 130:1 (2002), 1–10

Citation in format AMSBIB
\Bibitem{Sla02}
\by A.~A.~Slavnov
\paper Regularization-Independent Gauge-Invariant Renormalization of the Yang--Mills Theory
\jour TMF
\yr 2002
\vol 130
\issue 1
\pages 3--14
\mathnet{http://mi.mathnet.ru/tmf287}
\crossref{https://doi.org/10.4213/tmf287}
\zmath{https://zbmath.org/?q=an:1044.81098}
\transl
\jour Theoret. and Math. Phys.
\yr 2002
\vol 130
\issue 1
\pages 1--10
\crossref{https://doi.org/10.1023/A:1013828529525}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000173912900001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf287
  • https://doi.org/10.4213/tmf287
  • http://mi.mathnet.ru/eng/tmf/v130/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Slavnov, K. V. Stepanyantz, “Universal Invariant Renormalization for Supersymmetric Theories”, Theoret. and Math. Phys., 135:2 (2003), 673–684  mathnet  crossref  crossref  zmath  isi
    2. Slavnov, AA, “Symmetries and renormalization”, Physics of Particles and Nuclei, 34 (2003), S1  isi
    3. Slavnov, AA, “Progress in study of renormalization of theories with nontrivial internal symmetry”, Annales Henri Poincare, 4 (2003), S247  crossref  mathscinet  zmath  adsnasa  isi
    4. Kreimer, D, “New mathematical structures in renormalizable quantum field theories”, Annals of Physics, 303:1 (2003), 179  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    5. A. A. Slavnov, K. V. Stepanyantz, “Universal Invariant Renormalization for the Supersymmetric Yang–Mills Theory”, Theoret. and Math. Phys., 139:2 (2004), 599–608  mathnet  crossref  crossref  zmath  adsnasa  isi
    6. K. V. Stepanyantz, “Anomaly Problem in the $N=1$ Supersymmetric Electrodynamics as a Consequence of the Inconsistency of the Dimensional Reduction Method”, Theoret. and Math. Phys., 140:1 (2004), 939–957  mathnet  crossref  crossref  adsnasa  isi
    7. A. A. Soloshenko, K. V. Stepanyantz, “Three-Loop $\beta$-Function of $N=1$ Supersymmetric Electrodynamics Regularized by Higher Derivatives”, Theoret. and Math. Phys., 140:3 (2004), 1264–1282  mathnet  crossref  crossref  zmath  adsnasa  isi
    8. K. V. Stepanyantz, “Investigating the anomaly puzzle in $N=1$ supersymmetric electrodynamics”, Theoret. and Math. Phys., 142:1 (2005), 29–47  mathnet  crossref  crossref  adsnasa  isi  elib
    9. K. V. Stepanyantz, “Summation of diagrams in $N=1$ supersymmetric electrodynamics regularized by higher derivatives”, Theoret. and Math. Phys., 146:3 (2006), 321–334  mathnet  crossref  crossref  zmath  adsnasa  isi  elib
    10. A. A. Bagaev, “Two-loop calculations of the matrix $\sigma$-model effective action in the background field formalism”, Theoret. and Math. Phys., 154:2 (2008), 303–310  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    11. A. B. Pimenov, K. V. Stepanyantz, “Two-loop Gell-Mann–Low function of the $N=1$ supersymmetric Yang–Mills theory regularized by higher covariant derivatives”, Theoret. and Math. Phys., 155:3 (2008), 848–861  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    12. A. B. Pimenov, K. V. Stepanyantz, “Verifying a new identity for Green's functions of the $N=1$ supersymmetric non-Abelian Yang–Mills theory with matter fields”, Theoret. and Math. Phys., 156:2 (2008), 1199–1208  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    13. Pimenov, AB, “REGULARIZATION BY HIGHER DERIVATIVES AND QUANTUM CORRECTION FOR N=1 SUPERSYMMETRIC THEORIES”, Russian Physics Journal, 51:5 (2008), 444  crossref  mathscinet  zmath  adsnasa  isi  elib
    14. Stepanyantz, KV, “Toward proving a new identity for Green's functions in N=1 supersymmetric electrodynamics”, Physics of Atomic Nuclei, 72:1 (2009), 105  crossref  adsnasa  isi  scopus  scopus
    15. Stepanyantz K., “Application of Higher Derivative Regularization To Calculation of Quantum Corrections in N=1 Supersymmetric Theories”, Particle Physics on the Eve of Lhc, 2009, 390–393  adsnasa  isi
    16. Pimenov A.B., Shevtsova E.S., Stepanyantz K.V., “Calculation of two-loop beta-function for general N=1 supersymmetric Yang-Mills theory with the higher covariant derivative regularization”, Physics Letters B, 686:4–5 (2010), 293–297  crossref  mathscinet  adsnasa  isi  elib  scopus  scopus
    17. K. V. Stepanyantz, “Higher covariant derivative regularization for calculations in supersymmetric theories”, Proc. Steklov Inst. Math., 272 (2011), 256–265  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    18. Buchbinder I.L. Stepanyantz K.V., “The Higher Derivative Regularization and Quantum Corrections in N=2 Supersymmetric Theories”, Nucl. Phys. B, 883 (2014), 20–44  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    19. Stepanyantz K.V., Nucl. Phys. B, 909 (2016), 316–335  crossref  mathscinet  zmath  isi  elib  scopus
    20. Aleshin S.S. Kazantsev A.E. Skoptsov M.B. Stepanyantz K.V., “One-loop divergences in non-Abelian supersymmetric theories regularized by BRST-invariant version of the higher derivative regularization”, J. High Energy Phys., 2016, no. 5, 014  crossref  isi  elib  scopus
    21. Shakhmanov V.Yu. Stepanyantz K.V., “New Form of the Nsvz Relation At the Two-Loop Level”, Phys. Lett. B, 776 (2018), 417–423  crossref  mathscinet  zmath  isi  scopus  scopus
    22. Kataev A.L. Kazantsev A.E. Stepanyantz K.V., “The Adler D-Function For N=1 SQCD Regularized By Higher Covariant Derivatives in the Three-Loop Approximation”, Nucl. Phys. B, 926 (2018), 295–320  crossref  mathscinet  zmath  isi  scopus  scopus
    23. Buchbinder I. Ivanov E. Merzlikin B. Stepanyantz K., “Harmonic Superspace Approach to the Effective Action in Six-Dimensional Supersymmetric Gauge Theories”, Symmetry-Basel, 11:1 (2019), 68  crossref  mathscinet  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:293
    Full text:106
    References:60
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019